Advertisement

Journal of Optimization Theory and Applications

, Volume 88, Issue 1, pp 251–252 | Cite as

Stochastic differential games: Occupation measure based approach

  • V. S. Borkar
  • M. K. Ghosh
Errata Corrige

Abstract

An error in the proof of Theorem 4.1 of Ref. 1 is corrected.

Key Words

Occupation measure Markov strategy invariant measure Isaacs equation equilibrium 

References

  1. 1.
    Borkar, V. S., andGhosh, M. K.,Stochastic Differential Games: Occupational Measure Based Approach, Journal of Optimization Theory and Applications, Vol. 73, pp. 359–385, 1992.Google Scholar
  2. 2.
    Fan, K.,Fixed Point and Minimax Theorems in Locally-Convex Topological Linear Spaces, Proceedings of the National Academy of Sciences, USA, Vol. 38, pp. 121–126, 1952.Google Scholar
  3. 3.
    Bensoussan, A.,Stochastic Control by Functional Analysis Methods, North Holland, Amsterdam, Holland, 1982.Google Scholar
  4. 4.
    Ghosh, M. K., Arapostathis, A., andMarcus, S. I.,Optimal Control of Switching Diffusions with Applications to Flexible Manufacturing Systems, SIAM Journal on Control and Optimization, Vol. 31, pp. 1183–1204, 1993.Google Scholar
  5. 5.
    Fan, K.,Minimax Theorems, Proceedings of the National Academy of Sciences, USA, Vol. 39, pp. 42–47, 1953.Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • V. S. Borkar
    • 1
  • M. K. Ghosh
    • 2
  1. 1.Department of Electrical EngineeringIndian Institute of ScienceBangaloreIndia
  2. 2.Department of MathematicsIndian Institute of ScienceBangaloreIndia

Personalised recommendations